RIS ID

18730

Publication Details

Fowler, N. J. & Raeburn, I. (1999). The Toeplitz algebra of a Hilbert bimodule. Indiana University Mathematics Journal, 48 (1), 155-181.

Abstract

Suppose a C -algebra A acts by adjointable operators on a Hilbert A -module X. Pimsner constructed a C -algebra 𝒪 X which includes, for particular choices of X , crossed products of A by Z , the Cuntz algebras 𝒪 n , and the CuntzKrieger algebras 𝒪 B. Here we analyse the representations of the corresponding Toeplitz algebra. One consequence is a uniqueness theorem for the ToeplitzCuntz-Krieger algebras of directed graphs, which includes Cuntz’s uniqueness theorem for 𝒪.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1512/iumj.1999.48.1639